I'm hoping someone can help me with this problem. I've been on birth control for about 9 months now and I'm use to the usual spotting a couple days before you reach the white pill. However, I'm 2 1/2 weeks before the white pill and I'm almost at a light flow. My sister has been on the pill longer and says it's b/c I'm not taking it regular (at the same time). I have been a little lacking at taking it at the same time but have been doing pretty well these passed 3 weeks. Is that the reason behind my period coming early or is there another reason behind it. I would appericate the help. Thanks
This happened to me not too long ago. I started my period two days before starting my placebo pills. My friend that works at a pharmacy told me that this isn't really too unusual and breakthrough bleeding is sort of common.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.